MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PRO-RINSE 30G MAXP301T; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

TULSA DENTAL PRODUCTS LLC PRO-RINSE 30G MAXP301T; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number MAXP301T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a prorinse irrigation probe broke during use.No injury occurred.
 
Additional Manufacturer Narrative
Investigation completed: 41 unused prorinse irrigating probes 30g were returned.These probes were observed, none of them is visually damaged (not broken and not bent beyond 10°) or clogged.The involved probes used by the customer and which were damaged during use are not available and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1868662).Root causes are not identified.We will track this kind of event and monitor the trend.For information, no bending test is applicable for this type of product.Prorinse probes are devices which are intended to be passively inserted inside the canal to treat.Only a ligth pre-curvation of the tube from the customer is allowed but it does not exceed 25°.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
PRO-RINSE 30G MAXP301T
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20263787
Report Number2320721-2024-00060
Device Sequence Number8261726
Product Code EIC
UDI-Device IdentifierD716MAXP301T1
UDI-PublicD716MAXP301T1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMAXP301T
Device Lot Number1868662
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown